# SDR VTZA97524

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6377 - IAD-CRW - DURING CRUISE, UNSCHEDULED LANDING AT IAD DUE TO OUTER CABIN WINDOW (6BC) CRACKED.  AIRCRAFT WAS DEPRESSURIZED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OUTER CABIN WINDOW, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
